Mappings of conservative distances
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 9-15
Published online March 1, 2003
Soon-Mo Jung
Hong-Ik University
Abstract : In this paper, we will deal with the Aleksandrov-Rassias problem. More precisely, we prove some theorems concerning the mappings preserving one or two distances.
Keywords : Aleksandrov problem, Aleksandrov-Rassias problem,isometry, distance preserving mapping
MSC numbers : Primary 51K05; Secondary 51F20, 51M25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd